# SDR AALA20151115002

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 49,581 hours, 19,871 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS SELECTED TO 10, NR 3 & 4 LE FLAPS DID NOT EXTEND WITH FLAPS TRANSIT LIGHT.  THE FLIGHT ABORTED APPROACH, DECLARED AN EMER & DIVERTED, LANDED WITHOUT FURTHER INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED FIM IAW 27-88-00-810-806, BITE OF FSEU.  SENSOR F4 EXTEND SENSOR S175 SHOWED MARGINAL STATE. REMOVED & REPLACED STRINGER 175 EXTEND LE FLAP SENSOR IAW AMM 27-88-11-700-801.  OPERATIONS OK.
